# SDR ABXA9600194

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Part number: 5750092
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED RIGHT HAND TRAP FITTING HAS CRACK EXCEEDING LAST STOP DRILL.  REPAIRED RIGHT MAIN LANDING GEAR SUPPORT FITTING IAW ABX REA-D853-13487-MR.
